# SDR SWIA201437617

- Difficulty date: May 14, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 26,474 hours, 22,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT COVER AT MAIN CABIN DOOR IS BROKEN.  REPLACED LOWER EMERGENCY LIGHT ASSY AT MAIN CABIN DOOR.
